# SDR 2008UALA03683

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PRSOV VALVE WIRES W306-68-18 AND W306-71-18 DAMAGED.   REPLACED WIRES W306-68-18 ANSD W306-71-18 PER B767 WDM 36-11-51 AND BSWPM 20-30-12. REPLACED CONNECTOR D22 PER WDM 36-11-51.  OPS CHECKS GOOD.  AC OK FOR SERVCICE.
